# SDR SWAA2013022112961

- Difficulty date: February 15, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Curtain
- Part number: 6946414
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E, NR 1 SLAT CURTAIN IS CRACKED.  REMOVED AND REPLACED LEFT WING L/E NR 1 SLAT CURTAIN IAW AMM 27-81-51-004-001 AND AMM 27-81-51-404-008.
